# SDR NACA20110029

- Difficulty date: March 8, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN FWD CARGO COMPARTMENT STA 500B BL 0.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IN FWD CARGO PIT, STA 500B BL 0 IAW BSRM 51-10-01 PG 9 PARA 7 AND 51-30-02 AND BOEING 737 DWG 69-41680 SHEET 2 ITEM 2.
